# SDR CALA2021042800557

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 58,403 hours, 25,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: D5348011521202
- Condition: Corroded
- Location: Fr65-66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORROSION AT FR65-FR66 BETWEEN STR39R TO STR40R PER AVO ESC210415-4294-1 COMPLIED WITH STEP 6 DETAILED US INSPECTION AND MAPPING OR REWORKED AREA. PER AVO ESC210415-4294-1 COMPLIED WITH STEP 6 DETAILED US INSPECTION AND MAPPING OR REWORKED AREA. REMOVED FASTENERS IN REF TO AVO#ESC210415-4294-1 STEP 3 AT WATER SERVICE PAN L/P6139673 FOR CORRODED STRINGER REF AVO#ESC210415-4294-1 STEP 1 PERFORM DVI INTERNAL AND EXTERNAL OF SURROUNDING STRUCTURE REF PERFORMED INTERNAL AND EXTERNAL DVI PER AVO# ESC210415-4294-1 DISPOSITION 1 AND AIRBUS NTM 51-90-00. NO FURTHER DAMAGE OR CORROSION NOTED. PERFORMED HFEC INSPECTION PER AVO# ESC210415-4294-1 DISPOSITON 2 AND AIRBUS NTM 51-10-02 AND 51-10-08.  NO FURTHER DAMAGE OR CORROSION NOTED. DAMAGE NOTED. ESC210415-4294-1 DISPOSITION 4 AND NTM 51-10-01. NO FURTHER PERFORMED ROTO-TEST INSPECTION OF OPEN HOLES PER AVO# VERIFIED OPEN HOLES AT DISCREPANT AREA ARE WITHIN NOMINAL CONDITION PER AVO# ESC210415-4294-1 DISPOSITION 5. PERFORMED FLAP PEEN OF INTERNAL DOUBLER FR65-66 AT AND ABOVE STR40R IN REF TO ECRA5330-06819 PART STEP 7 AND SRM 51-29-11-911-002, OK TO TREAT, PRIME AND PAINT AREA STR40R IN REF TO ECRA5330-06819 PART STEP 7 AND SRM VERIFIED FLAP PEEN OF INTERNAL DOUBLER FR65-66 AT AND ABOVE 51-29-11-911-002, OK TO TREAT, PRIME AND PAINT AREA REF TO ECRA5330-06819 PART 1 STEP 9 AND SRM 51-42-11 TREATED, PRIMED AND PAINTED AREA, OK TO REINSTALL FASTENERS IN FASTENERS, REF ECRA5330-06819 PART 1 STEP 9 AND SRM 51-42-11 VERIFIED TREAT, PRIM
